# SDR ASAA2014111609685

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 22,318 hours, 6,711 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, PERFORMED TC 78273000, HAD FAULT CODE 77-20872 - ECONOMIC FAULT, "THE TOP LEFT EGT SIGNAL IS OUT OF RANGE".  ACFT GROUNDED. PERFORMED TC 78273000 NO FAULTS FOUND.
